Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 3298
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 66  |  Issue : 10  |  Page : 1504-1505

A young woman with sudden visual field shimmering: A case report


Department of Ophthalmology, Shahid Sadoughi University of Medical Sciences and Health Services, Shahid Sadoughi Hospital, Yazd, Yazd Province, Iran

Correspondence Address:
Dr. Zahra Farzinvash
Shahid Sadoughi University of Medical Sciences and Health Services, Yazd, Yazd province
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_515_18

Rights and Permissions

Clomiphene citrate is a common drug used for the treatment of chronic anovulation, especially in polycystic ovary syndrome (PCOS) patients. The drug potentially has systemic and ocular side effects. Here, we present ocular side effects in a PCOS patient and emphasize the need to pay attention to visual complaints during treatment course with clomiphene citrate.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed775    
    Printed4    
    Emailed0    
    PDF Downloaded143    
    Comments [Add]    

Recommend this journal